# SDR DXTA200702049

- Difficulty date: March 26, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 6,768 hours, 4,183 cycles
- Engine: Allsn AE3007C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AIRCRAFT BEGAN TO SHUDDER AT APPROXIMATELY 40 KIAS AND CONTINUED THROUGHT APPROXIMATLEY 60 KIAS TAKEOFF WAS ABORTED AT THAT TIME, SHUDDER CAME FROM NOSEWHEEL.  TROUBLESHOT NOSE GEAR SHIMMY TO NOSE TIRES BEING OUT OF ROUND PER THE CITATION X NOSE SHIMMY CHECKLIST. REMOVED LEFT AND RIGHT NOSE WHEEL ASSEMBLIES AND INSTALLED OVERHAULED WHEEL ASSEMBLIES  WITH NEW TIRES. WORK PERFORMED IAW CHAPTER 32-41-01 OF THE CITATION 750 M.M.
